# SDR CALA2025111011075

- Difficulty date: October 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A7244Y4
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR HAS SEVERAL GOUGES ON THE INTERIOR SURFACE OF DOOR, WHERE IT TOUCHES WITH ACCESS PANEL 192DR (PNEUMATIC ACCESS DOOR)  REMOVED AND REPLACED DAMAGE DOUBLER ON PANEL 192CR IAW SRM 51-40-02-0G-0, AIPC 52-48-11-05 AND AMM 20-50-11-910-801 TABLE 204.
